MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X  EP SYSTEM FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X  EP SYSTEM FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an epicardial ventricular tachycardia (vt) procedure, the magnetic field frame was not recognized by the system in navx or voxel mode and a delay occurred.The prs a and prs p were exchanged which did not resolve the issue.The system was restarted 4 times without success.Disconnecting the cables from the amplifier and restarting did not resolve the issue.Disconnecting and re-connecting the frame cable did not resolve the issue.The procedure continued without magnetics and was completed with no consequences to the patient.
 
Additional Manufacturer Narrative
One ensite precision¿ magnetic field frame was received for analysis.Visual inspection of the returned field frame generator indicated no signs of physical damage; all labels are legible and correctly orientated.Functional testing revealed both patient reference sensors and all catheters tested were unable to be identified or tracked within the acquisition area.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the reported event has been isolated to abnormal functionality of a non-serviceable system level component within the field frame assembly.

Brand Name
ENSITE X  EP SYSTEM FIELD FRAME
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13759919
Report Number2184149-2022-00073
Device Sequence Number2304594
Product Code DQK
UDI-Device Identifier05415067032195
UDI-Public05415067032195
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-FF-01
Device Catalogue NumberENSITE-FF-01
Device Lot Number8116667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown